Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 7 of 7 found articles
 
 
  Theory of permanents 1982-1985
 
 
Title: Theory of permanents 1982-1985
Author: Minc, Henryk
Appeared in: Linear & multilinear algebra
Paging: Volume 21 (1987) nr. 2 pages 109-148
Year: 1987-06
Contents: This is a survey of developments in the theory of permanents during the last quadrennium. It is a sequel to the monograph Permanents and the survey article Theory of Permanents 1978-1981. Many of the significant results obtained during the last four years are described in some detail. The current status of the conjectures and unsolved problems listed in previous surveys is described, and new conjectures proposed during the present period are listed. A comprehensive bibliography is appended. together with a list of addenda to previous bibliographies. Each item on either list is followed by an abstract.
Publisher: Taylor & Francis
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 7 of 7 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands